# SDR AALA20171023003

- Difficulty date: October 22, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 51,098 hours, 14,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EVACUATION SLIDE ARMED LIGHT ABOVE THE L2 DOOR HAS A MISSING LENS COVER.  REPLACED LENS COVER PER AMM 33-13-00.  OPERATIONAL CHECK GOOD.
